# SDR R61A201906200691

- Difficulty date: June 20, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 39,666 hours, 23,550 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062642601
- Condition: Cracked
- Location: Lt Horizs Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** AIRCRAFT IS IN HEAVY CHECK*** LT HORIZONTAL STAB RIB 12A CRACKED. REPLACED RIB 12A IAW SRM 51-41-01 AND 51-41-02. ***AIRCRAFT REMAINS IN HEAVY CHECK***
